Properties of Anick's Spaces

Stephen D Theriault

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)1009-1037
Number of pages28
JournalTransactions of the American Mathematical Society
Volume353
DOIs
Publication statusPublished - Mar 2001

Cite this

Properties of Anick's Spaces. / Theriault, Stephen D.

In: Transactions of the American Mathematical Society, Vol. 353, 03.2001, p. 1009-1037.

Research output: Contribution to journalArticle

Theriault, Stephen D. / Properties of Anick's Spaces. In: Transactions of the American Mathematical Society. 2001 ; Vol. 353. pp. 1009-1037.
@article{04a144dc462843038945271b6d207692,
title = "Properties of Anick's Spaces",
author = "Theriault, {Stephen D}",
year = "2001",
month = "3",
doi = "10.1090/S0002-9947-00-02623-4",
language = "English",
volume = "353",
pages = "1009--1037",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Properties of Anick's Spaces

AU - Theriault, Stephen D

PY - 2001/3

Y1 - 2001/3

U2 - 10.1090/S0002-9947-00-02623-4

DO - 10.1090/S0002-9947-00-02623-4

M3 - Article

VL - 353

SP - 1009

EP - 1037

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

ER -